# SDR CA110321007

- Difficulty date: March 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 9,348 hours
- Engine: Allsn 250C20R
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23033350
- Condition: Broken
- Location: Gearbox
- Part time: 9,969 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENG CHIP LIGHT EXPERIENCED.  SERVICEABILITY CHECK CARRIED OUT.  ENG CHIP LIGHT EXPERIENCED.  GEARBOX REMOVED, DISCOVERED OUTER RACER OF NR 4 BEARING BROKEN.  GEARBOX REPLACED.
